Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 61, NWS Green Bay, WI

June 11, 2017Door County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 11, 2017, 1:38 PM CDT for Door County, Wisconsin. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2017, 1:38 PM CDT (18:38 UTC)
Expired
Jun 11, 2017, 2:30 PM CDT
In force
52 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Door County, WI

The radar

The Green Bay radar (KGRB), 100 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 1:51 PM CDTTSTM WND GST 43Sturgeon Bay, WI
Jun 11, 1:55 PM CDTTSTM WND DMGSturgeon Bay, WITREES AND POWERLINES DOWN IN THE CITIES OF STURGEON BAY, BAILEYS HARBOR, FISH CREEK, AND SISTER BAY. DELAYED REPORT. TIME ESTIMATED FOR STURGEON BAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 10:39 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
364 J/kg
Mixed-layer CIN
-366 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

855 
WUUS53 KGRB 111838
SVRGRB
WIC029-111930-
/O.NEW.KGRB.SV.W.0061.170611T1838Z-170611T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
138 PM CDT SUN JUN 11 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Door County in northeastern Wisconsin...

* Until 230 PM CDT.

* At 137 PM CDT, severe thunderstorms were located along a line
  extending from near Stephenson to 10 miles south of Marinette to 9
  miles northwest of Bay Shore Park, moving east at 55 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near,
  Egg Harbor around 200 PM CDT. 
  Jacksonport around 205 PM CDT. 
  Sturgeon Bay around 210 PM CDT. 

Other locations impacted by these severe thunderstorms include
Brussels, Peninsula Center, Fish Creek, Peninsula State Park, Valmy,
Ellison Bay, Whitefish Bay, Rock Island State Park, Shoemaker Point
and Carlsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4501 8710 4482 8719 4468 8732 4469 8779
      4478 8772 4490 8756 4493 8745 4507 8736
      4512 8737 4515 8741 4524 8736 4522 8721
      4533 8710 4534 8701 4541 8700 4542 8693
      4540 8693 4540 8684 4543 8682 4540 8679
TIME...MOT...LOC 1837Z 266DEG 50KT 4545 8766 4495 8769 4474 8794 

HAIL...0.75IN
WIND...60MPH
 
$$

Eckberg
5 follow-up statements
168 
WWUS53 KGRB 111849
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
149 PM CDT SUN JUN 11 2017

WIC029-111930-
/O.CON.KGRB.SV.W.0061.000000T0000Z-170611T1930Z/
Door WI-
149 PM CDT SUN JUN 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR DOOR COUNTY...

At 149 PM CDT, severe thunderstorms were located along a line
extending from near Cedar River to near Menominee to 9 miles
northwest of Sturgeon Bay to 8 miles northeast of Bay Shore Park,
moving east at 60 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Sturgeon Bay, Jacksonport, Ephraim, Egg Harbor, Newport State Park,
Whitefish Bay, Brussels, Baileys Harbor, Sister Bay and Forestville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4501 8710 4482 8719 4468 8732 4469 8779
      4478 8772 4490 8756 4493 8745 4507 8736
      4512 8737 4515 8741 4524 8736 4522 8721
      4533 8710 4534 8701 4541 8700 4542 8693
      4540 8693 4540 8684 4543 8682 4540 8679
TIME...MOT...LOC 1849Z 266DEG 51KT 4546 8746 4513 8750 4496 8745 4474
8771

HAIL...0.75IN
WIND...60MPH
 
$$
Kieckbusch
333 
WWUS53 KGRB 111858
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
158 PM CDT SUN JUN 11 2017

WIC029-111930-
/O.CON.KGRB.SV.W.0061.000000T0000Z-170611T1930Z/
Door WI-
158 PM CDT SUN JUN 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR DOOR COUNTY...

At 157 PM CDT, severe thunderstorms were located along a line
extending from near Cedar River to near Egg Harbor to near
Jacksonport to 9 miles southwest of Sturgeon Bay, moving east at 60
mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Sturgeon Bay, Jacksonport, Ephraim, Egg Harbor, Newport State Park,
Whitefish Bay, Brussels, Baileys Harbor, Sister Bay and Forestville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4501 8710 4482 8719 4468 8732 4469 8779
      4478 8772 4490 8756 4493 8745 4507 8736
      4512 8737 4515 8741 4524 8736 4522 8721
      4533 8710 4534 8701 4541 8700 4542 8693
      4540 8693 4540 8684 4543 8682 4540 8679
TIME...MOT...LOC 1857Z 273DEG 53KT 4546 8727 4510 8735 4495 8726 4475
8754

HAIL...0.75IN
WIND...60MPH
 
$$
Kieckbusch
742 
WWUS53 KGRB 111905
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
205 PM CDT SUN JUN 11 2017

WIC029-111930-
/O.CON.KGRB.SV.W.0061.000000T0000Z-170611T1930Z/
Door WI-
205 PM CDT SUN JUN 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR DOOR COUNTY...

At 204 PM CDT, severe thunderstorms were located along a line
extending from 11 miles east of Cedar River to near Egg Harbor to
near Jacksonport to 6 miles south of Sturgeon Bay, moving east at 60
mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Sturgeon Bay, Jacksonport, Ephraim, Egg Harbor, Newport State Park,
Whitefish Bay, Baileys Harbor, Sister Bay, Forestville and Clay
Banks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4501 8710 4483 8719 4477 8726 4468 8732
      4469 8770 4482 8745 4490 8735 4512 8737
      4515 8741 4524 8736 4522 8721 4533 8710
      4534 8701 4541 8700 4542 8693 4540 8693
      4540 8684 4543 8682 4540 8679
TIME...MOT...LOC 1904Z 273DEG 53KT 4545 8713 4509 8722 4494 8712 4475
8741

HAIL...0.75IN
WIND...60MPH
 
$$
Kieckbusch
514 
WWUS53 KGRB 111913
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
213 PM CDT SUN JUN 11 2017

WIC029-111930-
/O.CON.KGRB.SV.W.0061.000000T0000Z-170611T1930Z/
Door WI-
213 PM CDT SUN JUN 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHERN DOOR COUNTY...

At 213 PM CDT, severe thunderstorms were located along a line
extending from 17 miles east of Cedar River to near Newport State
Park to near Ephraim, moving east at 60 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Ephraim, Egg Harbor, Newport State Park, Baileys Harbor, Sister Bay,
Washington Island, Peninsula Center, Fish Creek, Peninsula State Park
and Ellison Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4495 8714 4515 8741 4524 8736 4523 8730
      4522 8728 4522 8721 4533 8710 4534 8701
      4541 8700 4541 8695 4542 8693 4540 8693
      4540 8684 4543 8682 4540 8679
TIME...MOT...LOC 1913Z 252DEG 50KT 4539 8698 4527 8699 4512 8713 

HAIL...0.75IN
WIND...60MPH
 
$$
Kieckbusch
842 
WWUS53 KGRB 111926
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
226 PM CDT SUN JUN 11 2017

WIC029-111935-
/O.EXP.KGRB.SV.W.0061.000000T0000Z-170611T1930Z/
Door WI-
226 PM CDT SUN JUN 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DOOR COUNTY WILL
EXPIRE AT 230 PM CDT...
    
The storms which prompted the warning will move out of the area by 
230 pm CDT. Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 400 PM CDT for
northeastern Wisconsin.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.

LAT...LON 4495 8714 4515 8741 4524 8736 4523 8730
      4522 8728 4522 8721 4533 8710 4534 8701
      4541 8700 4541 8695 4542 8693 4540 8693
      4540 8684 4543 8682 4540 8679
TIME...MOT...LOC 1925Z 266DEG 50KT 4540 8677 4528 8678 4513 8692 

$$
Kieckbusch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 1:25 PM CDT, 13 minutes earlier.

Area forecast discussion, Jun 11, 1:25 PM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
125 PM CDT Sun Jun 11 2017

Updated aviation portion for 18Z TAF issuance
and new information added to update section

.UPDATE...
Issued at 119 PM CDT Sun Jun 11 2017

Severe MCS contnues east across the area, though it has weakened
in the past hour. The greatest wind potential in the short term is
across southern Oconto and southern Marinette counties. Despite
being in the warm sector with about 2K j/kg MUCAPEs, storms along
the southern edge of the complex have weakened. This may be due to
increasing convective inhibition in this area, as meso plots
indicate warming in the 850 mb-700 mb layer.

UPDATE
Issued at 905 AM CDT Sun Jun 11 2017

Well developed bow echo producing widespread wind damage and wind
gusts AOA 60 kts continues to race eastward across Minnesota.
The environment downstream from the MCS is currently not quite as
favorable for severe convection as that back in Minnesota. But
surface dew points are increasing across the southern part of the
forecast area. This area is also receiving some insolation
through the lead part of the MCS' cirrus shield and some bands of
ACCAS. So overall, the expectation is that the MCS will be able to
maintain itself all the way across the forecast area.
Extrapolation of current movement brings it through between 1130
am and 300 pm.

There is a little more uncertainty on the track it will take
through the area. Corfidi vectors for forward propagation favor
movement ENE from it's current location, which would place area
north of highway 29 (KAUW-KGRB) at the greatest risk. That is
close to the location of the frontal boundary that sagged into the
area overnight which is currently positioned from KCWA-KEZS-KOCQ-
KSUE. However, the most unstable air is a little farther south,
and meso plots indicate capping in that area is not very strong.
So central and east-central Wisconsin are also at considerable
risk. Per a request from SPC, we will be launching a 16Z RAOB to
sample the environment downstream from the MCS.

A final concern is the severe threat in the wake of the MCS. If it
does track ENE and leaves the far southern part of the forecast
area untouched, then additional development could occur as early
as mid-late afternoon, and would pose a severe risk. If the MCS
tracks farther south and overturns the air mass across the entire
area, the likelihood of additional severe storms would be
diminished and delayed until at least mid-late evening.
&&

.SHORT TERM...Today...Tonight...and Monday
Issued at 306 AM CDT Sun Jun 11 2017

Very challenging forecast during this stretch. Plenty of dynamics
available for severe weather today and evening. Primary issue is
timing and location.

Early this morning a surface cold front was dropping southeastward
over northeast Wisconsin. Temperatures were still warm south of
the front with a few locations near 80 as of 2 am. Isolated weak
convection along and near this front has been dissipating as the
front works into the stronger capped region and mu capes slowly
decrease. Weak high pressure was building into northwest Wisconsin
to aid with the diminishing trend.

But the quiet morning may turn more active late morning and
especially this afternoon and into the evening. System of concern
over the dakotas will approach the state today in the fast
westerly flow across the Western Great Lakes region. The strongest
convection over South Dakota was along the cap edge and
intersection of the warm front. Extrapolation of this surface
boundary and cap edge would take this heavier convection and
likely MCS into central and east central Wisconsin today. But the
forecast issue is, will this surface boundary and cap edge shift
back north before the convection arrives as the weak surface high
drifts east and return flow redevelops? latest HRRR lifts this
boundary north today. ECMWF and GFS 850/300 thickness fields
suggest a west to east movement of this convection today.

Plenty of instability and shear available today. SPC Enhanced area
of severe storms covers much of the forecast area and the uncertainty
of the surface boundary and cap edge location. After this initial
MCS slides through, surface boundary and outflow boundaries
locations will continue to produce convection in the unstable and
sheared environment this evening and tonight. Glance at the GRB
forecast soundings show the cap edge may rebuild and focus the
convection north of the area this evening, before the front drops
southward overnight. But typical, afternoon convection will likely
impact that scenario.

As far as heavy rain and the potential of flooding or flash
flooding, this initial convection will greatly affect later storm
trends depending on boundary location.

There is a marginal risk of severe storms on Monday as the
surface boundary remains over central wisconsin and mu capes climb
back to 2000 J/KG in the afternoon.

.LONG TERM...Monday Night Through Saturday
Issued at 306 AM CDT Sun Jun 11 2017

Forecast concerns continue to revolve around severe weather
potential through the middle of this upcoming week.  Will continue
to use a multi-model blend for this forecast.

Monday night through Tuesday night...Models continue to indicate
that a stationary front will remained positioned over central to
east-central WI on Monday night into Tuesday before returning
northward again on Tuesday night.  Confidence is low in these
projected frontal positions, since outflow from convection could
push this boundary further south.  Regardless, elevated capes
upwards of 1000 j/kg will lead to a continue threat of showers and
thunderstorms along the front through the period.  However,
significant breaks are likely, especially on Tuesday as shortwave
ridging moves overhead.  Furthermore, not seeing evidence of a low
level jet that could enhance convergence over the boundary, so think
a severe threat over the period will be limited to whatever
convection lingers from Monday afternoon into the evening.  After a
relatively lull in the precip on Tuesday, chances for showers and
storms should increase once again on late Tuesday night as height
falls commence.

Rest of the forecast...Chances for a low end severe risk will ramp
up again on Wednesday and Wednesday night when a cold front draws
closer and passes across the region.  Best chances appear to occur
late Wednesday afternoon into Wednesday night.  Will not see much of
a temperature drop behind the front for Thursday and Friday, though
humidity levels should be lower.  The next chance for widespread
thunderstorms look to occur during the Friday thru Saturday period.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 119 PM CDT Sun Jun 11 2017

Thunderstorms will be the main aviation weather concern during the
period. The specifics of the redeveloment behind the initial
complex of storms is still unclear. Winds above the surface are
strong enough to carry LLWS in the TAFS into tonight.
&&

.HYDROLOGY...
Issued at 306 AM CDT Sun Jun 11 2017

Some discussion of a Flash Flood Watch for part of northern
Wisconsin. Lack of rain for a few days combined with boundary
location concerns not providing enough confidence for a Watch at
this time.  But concerns remain for increasing river flows and
river height rises in the coming days due to the periods of heavy
rain today into the new work week.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........Skowronski
SHORT TERM.....TDH
LONG TERM......MPC
AVIATION.......Skowronski
HYDROLOGY......TDH
Hazardous weather outlook, Jun 11, 9:57 AM CDT, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
957 AM CDT Sun Jun 11 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
957 AM CDT Sun Jun 11 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are likely today. A line of storms with
damaging wind gusts will move across much of the area between
1100 am and 400 pm. Large hail and torrential rains will also be
possible.

The possibility exists that additional severe storms could affect
the area during the late afternoon, evening, and overnight hours.
But the risk for a second round of storms will depend heavily on
how much the atmosphere is affected by the first round. Be sure to
monitor later forecasts and statements throughout the day for
updated information.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional periods of thunderstorms will occur from Monday
through the Wednesday night. It is difficult to pinpoint the
specific timing and impacts of these storms, but it appears that a
severe weather threat could develop on both Monday and Wednesday
afternoon and evenings.

The combination of very warm temperatures and humid air on Monday
through Tuesday could result in conditions that are hazardous to
people in poor health. The worst conditions are expected to be in
central and east-central Wisconsin.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed today.

LMZ521-522-541>543-121100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
957 AM CDT Sun Jun 11 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

Periods of thunderstorms will pose a hazard to mariners this
afternoon and tonight. Some of the storms could produce wind gusts
over 50 knots.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Periods of thunderstorms are likely to occur from Monday through
Wednesday night. The storms may pose a hazard to mariners.

Dense fog will also be possible at times through Wednesday as a
humid airmass settles across the region.

Skowronski

In the hours before

Local storm report, Jun 11, 1:15 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
115 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             5 SW MOUNTAIN           45.13N 88.55W
06/11/2017  M0.25 INCH       OCONTO             WI   AMATEUR RADIO

            35 MPH GUSTS

&&

TIMMU
Local storm report, Jun 11, 1:18 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
118 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     TSTM WND DMG     3 NE RHINELANDER        45.66N 89.37W
06/11/2017                   ONEIDA             WI   PUBLIC

            NEAR PINE LAKE. TREE UPROOTED. VIA SOCIAL MEDIA

&&

SAC
Local storm report, Jun 11, 1:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
130 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     TSTM WND DMG     SAYNER                  46.00N 89.53W
06/11/2017                   VILAS              WI   NWS EMPLOYEE

            FEW TREES UPROOTED. NEAR HIGHWAY 155 AND COUNTY ROAD N.
            OFF DUTY MET FROM MKE.

&&

SAC
Local storm report, Jun 11, 1:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
134 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     TSTM WND DMG     WAUSAUKEE               45.36N 87.94W
06/11/2017                   MARINETTE          WI   TRAINED SPOTTER

            TREES DOWN ACROSS HIGHWAY 141, PEA SIZED HAIL, MINIMAL
            VISIBILITY

&&

TIMMU
Local storm report, Jun 11, 1:36 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
136 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     TSTM WND GST     CRIVITZ                 45.23N 88.01W
06/11/2017  M47 MPH          MARINETTE          WI   MESONET

            WBAY WEATHER NET.

&&

SAC
Local storm report, Jun 11, 1:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
137 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HAIL             EDGAR                   44.91N 89.96W
06/11/2017  E0.88 INCH       MARATHON           WI   BROADCAST MEDIA

1210 PM     TSTM WND DMG     RINGLE                  44.90N 89.41W
06/11/2017                   MARATHON           WI   BUOY

            TREES AND ROOF SHINGLES DOWN

&&

TIMMU

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:34 PM CDTSpecial Weather StatementGRBVilas41 min
Jun 10, 8:48 PM CDTSpecial Weather StatementGRBVilas27 min
Jun 10, 9:02 PM CDTSpecial Weather StatementGRBVilas58 min
Jun 11, 11:08 AM CDTSevere Thunderstorm WarningGRBLincoln, Marathon, Oneida67 min
Jun 11, 11:59 AM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Marathon, Menominee, Oneida and 2 more61 min
Jun 11, 12:17 PM CDTTornado WarningGRBLanglade28 min
Jun 11, 12:22 PM CDTSpecial Weather StatementGRBPortage, Wood53 min
Jun 11, 12:38 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette52 min
Jun 11, 12:48 PM CDTSevere Thunderstorm WarningGRBLanglade, Marinette, Menominee, Oconto, Shawano57 min
Jun 11, 12:55 PM CDTSpecial Marine WarningGRB2 hr
Jun 11, 1:08 PM CDTSpecial Weather StatementGRBPortage, Waupaca67 min
Jun 11, 3:50 PM CDTSpecial Weather StatementGRBLincoln, Oneida55 min
Jun 11, 4:17 PM CDTSpecial Weather StatementGRBForest43 min
Jun 11, 4:24 PM CDTSpecial Weather StatementGRBVilas81 min
Jun 11, 5:31 PM CDTAreal Flood AdvisoryGRBVilas3 hr
Jun 11, 5:48 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas57 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.